Fast multiplication on certain elliptic curves

Authors
Citation
L. Hu, Fast multiplication on certain elliptic curves, PROG NAT SC, 10(9), 2000, pp. 698-701
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Multidisciplinary
Journal title
PROGRESS IN NATURAL SCIENCE
ISSN journal
1002-0071 → ACNP
Volume
10
Issue
9
Year of publication
2000
Pages
698 - 701
Database
ISI
SICI code
1002-0071(200009)10:9<698:FMOCEC>2.0.ZU;2-M
Abstract
The multiplication of points on elliptic curves is the most important opera tion in the implementation of elliptic curve cryptosystems. Based on Froben ius map, a fast multiplication on the curves defined by y(2) + xy = x(3) x(2) + 1 over finite fields of characteristic 2 is given, and its optimalit y in thr sense of using minimal numbers of additions of points is proved.